Facebook Pixel

i used plan b after sex but im worried it may not have worked

By January 13, 2017 - 6:19pm
Rate This

im starting to get a bit worried........ jan second my period ended....jan 3rd i had sex with my husband..we used a condom towards the end....within 24 hours after that i took plan b....a week later on the following sunday i started to have a brown discharge whenever i wiped i was spotting for 3 and a half days....when the spotting started i also started getting headaches, nausea, heartburn, bloating, cramping, and my appetite has started to increase im worried the plan b didnt work....i have used plan b in the past and i never experienced these symptoms also i am over 175 pounds. help am i pregnant?!

Add a Comment1 Comments


Hi, Unknown 23.

Thanks for reaching out to us.

Emergency contraceptives are up to 95% effective when taken within the first 24 hours, (which you say you did) so the risk is small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many or a few or none. If you don’t get your next period within a week of it’s expected date a pregnancy test is advised, although the risk is very low.


January 14, 2017 - 5:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!